# SDR CALA2021082501431

- Difficulty date: August 25, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N76502
- Make and model: Boeing 737824
- Aircraft serial: 31603
- Aircraft time: 47,737 hours, 17,335 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Seal
- Condition: Missing
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 TOTAL 10EA WW BLADE SEALS MISSING PIECES/DAMAGED.  5EA IN LT WW & 5EA IN RT WW = 10EA TOTAL REQUEST CDL DEFERRAL DISPATCH DESK: 81   NAME: PETERSON             DATE: 23-AUG-21- 10 PIECES OF WW BLADE SEALS MISSING. TOMC APPROVES PDA 3 AND CDL 32AL. CDL APPLIED
